# SDR UPS98826952

- Difficulty date: June 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N772UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46072
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Intercostal
- Part number: 576985938
- Condition: Cracked
- Location: Ws 201.25
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D, RT WING L/E I/B OF THE STA XFS201.25 RIB, THE INTERCOSTAL IS CRACK EDAT THE I/B END.  REMOVED, FABRICATED AND INSTALLED REPLACEMENT INTERCOSTAL IAW DWG 5769859 AND SRM 51-1-21.
